MathSciNet Relay Station
MathSciNet bibliographic data
MR1452852 57R19 (14J30)
Schmitt, Alexander On the classification of certain $6$-manifolds and applications to algebraic geometry. Topology 36 (1997), no. 6, 1291–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement